The Shake-Out Hypothesis: A Note

Holden, K. and Peel, David (1976) The Shake-Out Hypothesis: A Note. Oxford Bulletin of Economics and Statistics, 38 (2). pp. 141-146. ISSN 0305-9049

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Oxford Bulletin of Economics and Statistics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
55909
Deposited By:
Deposited On:
17 Jul 2012 12:56
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:59